# SDR DL72L960115

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C20489
- Condition: Corroded
- Location: Bs 1005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN WAS CORRODED REQUIRING A 1 INCH BY 4 INCH CUTOUT OF THE SKIN.  THE STA 1009 BUTT SPLICE IS AFT OF THE CUTOUT AND FORWARD OF AN EXISTING REPAIR.  REPAIRED PER SRM 53-30-3 FIG 3A.
